# SDR DALA2024030402918

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 67-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR BEAM -Y765 AND FR68 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM -Y765 FROM FR 67 TO FR 70 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11 DWG D53472815 RELEASE DATE 24 JUN 98 ISSUE E. TOOK MEASURE OF CORROSION ARE: L 0.599 INCHES W 0.215INCHES TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N A21126170 DUE DATE 06-DEC- 24. RII INSPECTION COMPLETE 1942138 AE398QC JOB COMPLETE. (LP: 0223924)
